# SDR SWAA2021072010642

- Difficulty date: January 2, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 48,823 hours, 25,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 259 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT STA-259.5 + 12' X S-16+7'; FROM JET WAY AT STRINGER 16 LEFT SIDE TRANSFERED FROM LOG BOOK PAGE# 1163668 / REPAIRED PER E/A 1-753-36277 REQUIRES REPETITIVE ACTION AT TAC 50;000. FIRST AND SECOND STAGE APPROVAL GIVEN. CONTACT STRUCTURES ENGINEERING PRIOR TO THRESHOLD. REFERENCE SWA - SWA-20-0005
